HOME > Table of Contents and Abstracts > Vol. 60, No. 4
Tohoku Mathematical Journal
SECOND SERIES VOL. 60, NO. 4
|Tohoku Math. J.|
60 (2008), 459-469
$K$-RINGS OF SMOOTH COMPLETE TORIC VARIETIES AND RELATED SPACES
(Received June 12, 2007, revised March 12, 2008)
The $K$-rings of non-singular complex projective varieties as well as quasi-toric manifolds were described in terms of generators and relations in earlier work of the author with V. Uma. In this paper we obtain a similar description for the more general class of torus manifolds with locally standard torus action and orbit space a homology polytope, which includes the class of all smooth complete complex toric varieties.
2000 Mathematics Subject Classification.
Primary 55N15; Secondary 14M25.
Key words and phrases.
$K$-theory, smooth complete toric varieties, torus manifolds.
To the top of this page
Back to the Contents